# SDR SCNA201811165119

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 50,626 hours, 29,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD FIXED LEADING EDGE SKIN HAS SEVERAL LOOSE FASTENERS INBOARD OF PYLON. REMOVED 20 RIVETS COMMON TO WING FRONT SPAR AND 6 RIVETS COMMON TO SEAL RIB AND REAMED AS REQUIRED TO REMOVE DAMAGE FROM HOLES AND CLEAN COUNTERSINKS. HOLES ARE REAMED TO .247 FOR I/4 INCH STANDARD HI LOCKS AND .216 FOR 2ND O/S 3/16 HI LOCKS. HOLES REQUIRE HFEC OPEN HOLE AND COUNTERSINK INSPECTION. REAMED HOLES AS RERQUIRED TO PASS NDT REQUIREMENTS. 8TH AND 9TH OPEN HOLES FROM INBOARD END STILL HAVE CRACK INDICATION IN COUNTERSINKS WITH HOLE DIAMETER OF .262". HFEC OF OPEN HOLE AND COUNTERSINK ACCOMPLISHED. NO CRACKS FOUND IN OPEN HOLE INSPECTION. FOUND CRACKS IN COUNTERSINKS OF THE 8TH AND 9TH HOLES FROM INBOARD END. REAMED HOLES AS REQUIRED TO REMOVE CRACK INDICATIONS. HOLE # 8 WAS REAMED TO .278" AND HLOE # 9 WAS REAMED TO .315" DIA. TO ACHIEVE CRACK FREE INDICATION. HFEC ACCOMPLISHED TO CONFIRM CRACK FREE AT THIS DIAMETER. NDT WAS ACCOMPLISHED AND NO DEFECTS NOTED ON HOLES 8 AND 9 ANYMORE. OK TO INSTALL FASTNERS. CUT OUT DAMAGE AT #8 AND #9 HOLES. 21/4 X 11/4 INCHES .063. REQUIRES HFEC INSPECTION. FABRICATED FILLER OUT OF 2024 T-3 .063. SURFACE HFEC OF SKIN CUTOUT ACCOMPLISHED. NO CRACKS FOUND. FABRICATED REPAIR DOUBLER AND FILLER FOR DISCREPANT HOLES #8 AND #9 AND INSTALLED REPAIR. INSTALLED FASTENERS IN REMAINING HOLES.
